# SDR 9700083209

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570341
- Condition: Malfunctioned
- Location: Cabin
- Part time: 20,818 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

WHILE CLIMBING THROUGH 14,000 FEET, RECEIVED EXCESS CABIN ALTITUDE WARNING.  NO ECAM WARNINGS WERE PRESENT PRIOR TO WARNING.  OXYGEN MASKS DEPLOYED AND CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  WHILE SWITCHING TO MANUAL PRESSURIZATION, RECEIVED FIRST ABNORMAL CABIN PRESSURE READINGS ON ECAM CABIN PRESSURE PAGE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE OUTFLOW VALVE 10HL, OPERATIONAL CHECK OK.
